<< Previous Issue Journal of the Korean Mathematical Society (Vol. 8, No. 1) Next Issue >>
J. Korean Math. Soc. 1971 Vol. 8, No. 1, 1—30
An extension of the notion of higher differential coefficients
Kapbyung Yoon
J. Korean Math. Soc. 1971 Vol. 8, No. 1, 1—4
Inf-preserving functors from $\underline{A}$ to Ens
Chang Ku Im
J. Korean Math. Soc. 1971 Vol. 8, No. 1, 5—7
On weakly-primitive ideals
Jae K. Park
J. Korean Math. Soc. 1971 Vol. 8, No. 1, 9—12
A note on Hopf algebras
Hong-Jae Lee
J. Korean Math. Soc. 1971 Vol. 8, No. 1, 13—18
A note on a finite difference analogue of mixed boundary value problem
Jong Soo Kim, Young So Ko, Heon Koo Lee, and Il Hae Lee
J. Korean Math. Soc. 1971 Vol. 8, No. 1, 19—23
A class of bilateral generating functions for the Jacobi polynomial
H. M. Srivastava
J. Korean Math. Soc. 1971 Vol. 8, No. 1, 25—30

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd